# SDR ASAA2015031710996

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 25,248 hours, 7,732 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 086971100163
- Condition: Failed
- Location: Apu
- Part time: 5,958 hours, 10,497 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  ACFT GROUNDED.  R & R THE APU IGNITION UNIT REF AMM 49-41-31. OPS CHECK NORMAL.
